# SDR IPXA13M77949

- Difficulty date: April 12, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 61,974 hours, 12,156 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Lt Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NLG LT TRUNION FITTING CRACKED ADJACENT TO TRUNNION PIN HOLE.  REPAIRED LT NLG TRUNION IAW SRM 53-10-14, REPAIR 2, FIG 202 (MAJOR).
